I'm going to have a plastic surgery soon, within a 3 weeks. I went to a dermatologist and she prescribed me Fluocinonide 0.05% Solution for some discoloration spot on my legs. I read online that this solution makes it difficult for my body to respond to physical stress. This medication is a strong corticosteroid, and I'll be taking it for 4 weeks. Is it OK to apply it while I'm taking the after surgery antibiotics? Thanks,
Fluocinonide 0.05% Solution and a Surgery Coming Up?
Doctor Answers (1)
Speak to your Dermatologist
Topically applied fluocinonide can be absorbed systemically and affect your body's hormonal balance. If you are planning surgery, you should probably postpone the "leg spot" treatment. Speak to the prescribing Dermatologist and tell him/her that you are having surgery. Good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.